# SDR CA970114020

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 4,369 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR WOULD NOT RETRACT. NOSE GEAR SENSOR FOUND OUT OF ADJUSTMENT. RIGGED AS PER MAINTENANCE MANUAL.
